JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW EXACT SOLUTIONS OF SOME NONLINEAR EVOLUTION EQUATIONS BY SUB-ODE METHOD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 4,  2013, pp.683-699
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.4.683
 Title & Authors
NEW EXACT SOLUTIONS OF SOME NONLINEAR EVOLUTION EQUATIONS BY SUB-ODE METHOD
Lee, Youho; An, Jeong Hyang;
  PDF(new window)
 Abstract
In this paper, an improved ()-expansion method is proposed for obtaining travelling wave solutions of nonlinear evolution equations. The proposed technique called ()-expansion method is more powerful than the method ()-expansion method. The efficiency of the method is demonstrated on a variety of nonlinear partial differential equations such as KdV equation, mKd equation and Boussinesq equations. As a result, more travelling wave solutions are obtained including not only all the known solutions but also the computation burden is greatly decreased compared with the existing method. The travelling wave solutions are expressed by the hyperbolic functions and the trigonometric functions. The result reveals that the proposed method is simple and effective, and can be used for many other nonlinear evolutions equations arising in mathematical physics.
 Keywords
-expansion method;Travelling wave solutions;Nonlinear partial differential equations;Homogeneous balance;
 Language
English
 Cited by
 References
1.
E.G. Fan, J. Zhang, Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. Lett. A 305 (2002), 384-392.

2.
M.L. Wang, X. Li, J. Zhang, The ($\frac{G^{\prime}}{G}$ )-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics, Phys. Lett. A 372 (2008), 417-423. crossref(new window)

3.
X.Z. Li, M.L. Wang, A sub-ODE method for finding exact solutions of a generalized KdV-mKdV equation with high-order nonlinear terms, Phys. Lett. A 361 (2007), 115-118. crossref(new window)

4.
M.L.Wang, X.Z. Li, J.L.Zhang, Sub-ODE method and solitary wave solutions for higher order nonlinear Schrodinger equation, Phys. Lett. A 363 (2007), 96-101. crossref(new window)

5.
J.L. Hu, A new method for finding exact traveling wave solutions to nonlinear partial differential equations, Phys. Lett. A 286 (2001), 175-179. crossref(new window)

6.
J.L. Hu, A new method of exact travelling wave solution for coupled nonlinear differential equations, Phys. Lett. A 322 (2004), 211-216. crossref(new window)

7.
J.H. He, M.A. Abdou, New periodic solutions for nonlinear evolution equations using Exp-function method, Chaos Solitons Fractals 34 (2007), 1421-1429. crossref(new window)

8.
J.H. He, L.N. Zhang, Generalized solitary solution and compacton-like solution of the Jaulent-Miodek equations using the Exp-function method, Phys. Lett. A 372 (2008), 1044-1047. crossref(new window)

9.
A. Bekir, Application of the ($\frac{G^{\prime}}{G}$)-expansion method for nonlinear evolution equations, Phys. Lett. A 372 (2008), 3400-3406. crossref(new window)

10.
A. Bekir, A.C. Cevikel, New exact travelling wave solutions of nonlinear physical models, Chaos Solitons Fractals (2008), doi:10.1016/j.chaos.2008.07.017, in press. crossref(new window)

11.
S. Zhang, L. Dong, J.M. Ba, Y.N. Sun, The ($\frac{G^{\prime}}{G}$)-expansion method for nonlinear differential-difference equations, Phys. Lett. A 372 (2008), 3400. crossref(new window)

12.
A.M. Wazwaz, The tanh method for compact and noncompact solutions for variants of the KdV-Burger and the K(n,n)-Burger equations, Physica D 213 (2006), 147-151. crossref(new window)

13.
A.M. Wazwaz, Multiple soliton solutions and multiple singular soliton solutions for two integrable systems, Phys. Lett. A 372 (2008), 6879-6886. crossref(new window)

14.
A.M.Wazwaz, Two reliable methods for solving variants of the KdV equation with compact and noncompact structures, Chaos Solitons Fractals 28 (2006), 454-462. crossref(new window)

15.
L. Wazzan, A modified tanh-coth method for solving the KdV and the KdV-Burgers equations, Commun Nonlinear Sci Numer Simulat 14 (2009), 443-450. crossref(new window)

16.
S. Zhang, J.L. Tong, W. Wang, A generalized ($\frac{G^{\prime}}{G}$)-expansion method for the mKdV equation with variable coeffcients, Phys. Lett. A 372 (2008) 2254-2257. crossref(new window)

17.
L. Debnath, Nonlinear Partial Differential Equations for Scientists and Engineers, Berlin, Birkhauser, 1998.

18.
P.L. Bhatnagar, Nonlinear Waves in One-dimensional Dispersive Systems, Oxford:Clarendon Press, 1976.

19.
M.J. Albowitz, P.A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering Transform, Cambridge Univ. Press,Cambridge, 1991.

20.
M.L. Wang, Exact solutions for a compound KdV-Burgers equation, Phys. Lett. A 213 (1996), 279-287. crossref(new window)

21.
R.K. Dodd, J.C. Eilbeck, J.D. Gibbon and H.C. Morris, Solitons and Non-Linear Wave Equations, Academic Press, London, 1982.

22.
M. Wang, Solitary wave solutions for variant Boussinesq equations, PPhys. Lett. A 199 (1995), 169-172. crossref(new window)